# SDR AALA20031394

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  FIRST CLASS GALLEY WALL MOUNTED EMERGENCY LIGHT ASSEMBLY ACROSS FROM 1L DOOR INOPERATIVE.  REPLACED FIRST CLASS GALLEY WALL MOUNTED EMERGENCY LIGHT ASSEMBLY ACROSS FROM 1L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
